Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

3 weeks after I had thermage treatment, I had red

3 weeks after I had thermage treatment, I had red rashes in my face particularly on both sides of cheeks and above my mouth and it turned black . My face also is itchy I had flare ups of red rash. Is this related to my thermage treatment or allergy with food?
Mon, 15 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi,I m 18, about to be 19, and I have been masturbating for about 2 years now. It started out about once or twice a week, then increased to about 4 or 5 times a week. After a few weeks (maybe 2 or 3 weeks of this schedule), I noticed redness on my cheeks. I decreased my schedule to about 1-3 times a week and even tried to stop completely for a few weeks, but it didn t help. I use prescribed cream from my dermatologist for it (rosacea) but it doesn t completely get rid of the redness. Can you help?

doctor1 MD

I HAVE HAD A RASH ON MY FEET FOR A MONTH. IT BEGAN ON ONE AS A CIRCLE OF RED SORES, PUS FILLED, THEN RED HEELS, TOES ETC. FIRST DR. Said a fungal infection, gave me Doxycycline for 10 days, a steroid ream also. After a week it was worse, a Dermatologist said, no it wasn t that but Contact Dermatitis, continue cream, still no better a week later, said discontinue cream as side effects cause thinning of the skin . It is a month and I am not much better, sometimes toes now on both feet beet red, no itch but sting or are sore, heels are red & sore at times, the original sight is cracked, red and scarred. Don t know what to do????

doctor1 MD

I am having itching all over the body and doctor identified is as Dermographic Urtecaria. IgE level is 360. Taking Citrezine since 2 weeks anad BandyPlus once a week for past 4 weeks but still itching and redness persists all over the body. If I rub towel after having bath, it left redness over the body. Please help.

Loading Online Doctors....